MathSciNet Relay Station
MathSciNet bibliographic data
MR1990162 34B15 (35C10 35Q80 35R35 92C15)
Cui, Shangbin; Friedman, Avner A free boundary problem for a singular system of differential equations: an application to a model of tumor growth. Trans. Amer. Math. Soc. 355 (2003), no. 9, 3537–3590.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement